Követés
seyed sadegh salehi amiri
seyed sadegh salehi amiri
Islamic Azad University, Babol Branch
E-mail megerősítve itt: baboliau.ac.ir
Cím
Hivatkozott rá
Hivatkozott rá
Év
A characterization of sporadic simple groups by nse and order
AK Asboei, SSS Amiri, A Iranmanesh, A Tehranian
Journal of Algebra and its Applications 12 (02), 1250158, 2013
422013
A new characterization of PSL (2, 25)
A Khalili Asboei, S S Salehi Amiri
International Journal of Group Theory, 1 (3), 15-19, 2012
27*2012
A characterization of Symmetric group Sr, where r is prime number
AK Asboei, SSS Amiri, A Iranmanesh, A Tehranian
Annales Mathematicae et Informaticae, 13-23, 2012
272012
A new characterization of A and A
AK Asboei, SS Salehi, A Iranmanesh
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2013
182013
On the prime graph of L2 (q) where q= pα< 100
B Khosravi, SSS Amiri
Quasigroups and related systems 14 (2), 179-190, 2006
182006
Characterization of the Linear Groups PSL(2,p)
SSSA Alireza Khalili Asboei
14*2014
A new characterization of symmetric groups for some n
AK Asboei, SSS Amiri, A Iranmanesh
Hacettepe Journal of Mathematics and Statistics 43 (5), 715-723, 2013
92013
Some results on the main supergraph of finite groups
AK Asboei, SS Salehi
Algebra and Discrete Mathematics 30 (2), 172-178, 2020
72020
GROUPS WITH THE SAME PRIME GRAPH AS L~ 2 (q) WHERE q= p^ a^ l^ p^ h^ a< 100
B Khosravi, SSS Amiri
HADRONIC JOURNAL 30 (3), 343, 2007
72007
A New Characterization of PSL(2, q) for Some q
AK Asboei, SSS Amiri, A Iranmanesh
Ukrainian Mathematical Journal 67, 1297-1305, 2016
62016
Some alternating and symmetric groups and related graphs
AK Asboei, SSS Amiri
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 59 …, 2018
52018
Continuous maps preserving Jordan triple products from GLn (C) into C∗
A Taghavi, S Salehi
Indagationes Mathematicae 28 (6), 1233-1239, 2017
52017
Characterization of some finite groups by order and length of one conjugacy class
SSS Amiri, AK Asboei
Siberian Mathematical Journal 57, 185-189, 2016
52016
A Characterization Of Some Linear Groups By The Number Of Sylow Subgroups
AT Alireza Khalili Asboei, Seyed Sadegh Salehi Amiri, Ali Iranmanesh
Australian Journal of Basic and Applied Sciences 5 (9), 931-934, 2011
5*2011
The main supergraph of finite groups
AK Asboei, SSS Amiri
New York J. Math 28, 1057-1063, 2022
42022
Continuous maps preserving Jordan triple products from Un to Dm
A Taghavi, S Salehi
Indagationes Mathematicae 30 (1), 157-164, 2019
42019
The small Ree group and related graph
AK Asboei, SSS Amiri
Commentationes Mathematicae Universitatis Carolinae 59 (3), 271-276, 2018
42018
A new characterization of some Mathieu groups by the number of Sylow subgroups
AK Asboei, SSS Amiri, A Iranmanesh, A Tehranian
Boletim da Sociedade Paranaense de Matematica 31 (1), 213-218, 2013
42013
A new characterization of Janko group
SSS Amiri, AK Asboei, A Tehranian
Aust. J. Basic Appl. Sci 6, 130-132, 2012
42012
On the prime graph of
B Khosravi, SS Amiri
L2 (q), 179-190, 0
4
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20